# SDR GTIA040825

- Difficulty date: October 20, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING LIGHT ON IN FLIGHT 6 FT-8 FT OFF.  REPLACED NR 1 DG AND SWITCHING UNIT.
